# SDR CA001031026

- Difficulty date: October 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: AN81510D
- Condition: Sheared
- Location: Press Manifold
- Part time: 11,837 hours, 23,312 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED TO US: INFO GATHERED FROM RETURNING ENGINEER (TODAY 10TH OCT) STATES THAT CAPTAIN REPORTED ON APPROACH HE NOTICED THAT NR  2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED AND WITHIN 3 SECONDS OBSERVED TOTAL LOSS OF NR 2 HYDRAULIC FLUID IN THE SYSTEM.PER QRH, ALT EXT WAS CARRIED OUT AND AIRCRAFT LANDED UNEVENTFULLY. AIRCRAFT WAS REPORTED TO HAVE STOPPED AT 7,500 FEET FROM POINT  OF TOUCH DOWN. CAPTAIN REQUESTED AIRCRAFT BE TOWED TO GATE.MAINTENANCE:REPLACED MANIFOLD ASSEMBLY AND UNION, NR 2 HYDRAULIC SYSTEM FLUID REPLENISHED, SYSTEM BLED AND AIRCRAFT RELEASED AS SERVICEABLE.
